# SDR AALA20110719TUL13

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 34,019 hours, 14,401 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH PUNCTURE IN FORWARD CARGO FLOOR 1.5 FEET AFT OF CARGO DOOR.  INSTALLED REPAIR DOUBLER PER SRM 51-70-13-2R.
